# SDR 61638

- Difficulty date: May 22, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 17,573 hours, 25,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1013841377
- Part serial: 1170
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM CLT TO LWB, GEAR WAS SELECTED UP, GEAR HANDLE INTRANSIT LIGHT REMAINED ILLUM.  AIRCRAFT THEN RETURNED TO CLT.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR UPLOCK SWITCH.  P/N 101-384137-7, S/N 1170.
